Banach–Saks and Mazur properties in Banach spaces
Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_6_a2,
author = {M. I. Ostrovskii},
title = {Banach{\textendash}Saks and {Mazur} properties in {Banach} spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {786--789},
year = {1987},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a2/}
}
M. I. Ostrovskii. Banach–Saks and Mazur properties in Banach spaces. Matematičeskie zametki, Tome 42 (1987) no. 6, pp. 786-789. http://geodesic.mathdoc.fr/item/MZM_1987_42_6_a2/